# SDR DL76G080867

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 33,123 hours, 12,025 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 74/12 MEDICAL DIVERTED INTO ORF AND IN THE PROCESS BLEW 4 MAIN TIRES.  SENT AMT'S FROM ATL TO REPLACE AND INSPECT.
